×

zbMATH — the first resource for mathematics

Existence theorems for nonlinear elastic plates with periodic boundary conditions. (English) Zbl 0738.73038
The nonlinear problem of three-dimensional elasticity is studied when the elastic body is a rectangular plate. Using the implicit function theorem existence and uniqueness results of a solution are given for different displacement boundary conditions on the lateral surface of the plate.

MSC:
74K20 Plates
74B20 Nonlinear elasticity
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Adams, R.A., Sobolev Spaces, Academic Press, New York (1975).
[2] Brezzi, F., On the existence uniqueness and approximation of saddle point problems-arising from Lagrangian multipliers, R.A.I.R.O., R2 (1974) 129-151. · Zbl 0338.90047
[3] van Buren, M., On the existence and uniqueness of solutions to boundary value problems in finite elasticity, Thesis, Carnegie-Mellon University (1968).
[4] Chillingworth, D.R., Marsden, J.E. and Wan, Y.H., Symmetry and bifurcation in the three dimensional elasticity, Part I, Arch. Rational Mech. Anal. 80 (1982) 295-331. · Zbl 0509.73018 · doi:10.1007/BF00253119
[5] Chillingworth, D.R., Marsden, J.E. and Wan, Y.H., Symmetry and bifurcation in the three dimensional elasticity, Part II, Arch. Rational Mech. Anal. 83 (1983) 363-395. · Zbl 0536.73010 · doi:10.1007/BF00963840
[6] Ciarlet, P.G., A justification of the von K?rm?n equations, Arch. Rational Mech. Anal. 73 (1980) 349-389. · Zbl 0443.73034 · doi:10.1007/BF00247674
[7] Ciarlet, P.G., Mathematical Elasticity, Vol. 1: Three-dimensional Elasticity, Studies in Mathematics and its Applications, North-Holland, Amsterdam.
[8] Ciarlet, P.G. and Destuynder, P., A justification of a nonlinear model in plate theory, Comp. Methods Appl. Mech. Engrg. 17/18 (1979) 227-258. · Zbl 0405.73050 · doi:10.1016/0045-7825(79)90089-6
[9] Ciarlet, P.G. and Paumier, J.-C., A justification of the Marguerre-von K?rm?n equations, Computational Mechanics, 1 (1986) 177-202. · Zbl 0633.73069 · doi:10.1007/BF00272623
[10] Duvaut, G. and Lions, J.L., Les in?quations en m?canique et en physique, Dunod, Paris (1973).
[11] Geymonat, G., Sui problemi ai limiti per i sistemi lineari elliticiti, Ann. Mat. Pura App., 69 (1965) 207-284. · Zbl 0152.11102 · doi:10.1007/BF02414374
[12] Grioli, G., Mathematical theory of elastic equilibrium, Angebnisse der Angew. Math. Vol. 67, Springer, Berlin (1962). · Zbl 0102.17004
[13] Grisvard, P., Singularities in elasticity theory, Applications of Multiple scaling in mechanics, P.G. Ciarlet and E. Sanchez-Palencia (eds), R.M.A. 4, Masson, Paris, 134-150 (1986).
[14] Lanza de, Cristoforis F. and Valent, T., On Neumann’s problem for a quasilinear differential system of the finite elastostatics type, Local theorems of existence and uniquenss, Rend. Sem. Mat. Univ. Padova 68 (1982) 183-206. · Zbl 0532.35014
[15] Marsden, J.E. and Hugues, T.J.R., Topics in the mathematical foundations of elasticity, in Nonlinear Analysis and Mechanics: Heriot-Watt Symposium, Vol. 2, Pitman, London, 30-285 (1978).
[16] Ne?as, J. Les m?thodes directes en th?orie des ?quations elliptiques, Masson, Paris (1967).
[17] Paumier, J.-C., Analyse de certains probl?mes non lin?aires: Mod?les de plaques et de coques, Thesis, Universit? Pierre et Marie Curie (1985).
[18] Rivlin, R.S., Large elastic deformations of isotropic materials. II. Some uniqueness theorems for pure homogeneous deformation, Philos. Trans. Roy. Soc. London. Ser. A 240 (1948) 491-508. · Zbl 0029.32605 · doi:10.1098/rsta.1948.0003
[19] Rivlin, R.S., Stability of pure homogeneous deformations of an elastic cube under dead load, Quat. Applied Math. 32 (1974) 265-271. · Zbl 0324.73039
[20] Stopelli, F., Un theorema di existence e di unicit? relativa alle equazioni dell’elastostatica isoterma per deformazioni finite, Ricerche di Matematica 3 (1954) 247-267. · Zbl 0058.39701
[21] Stopelli, F., Sulla svilluppabilit? in serie di potenze di un parametro delle soluzioni delle equazioni dell’elastostatica isoterma, Ricerche di Matematica 4 (1955) 58-73. · Zbl 0067.41503
[22] Truesdell, C. and Noll, W., The non-linear field theories of Mechanics, Handbuch der Physik, Vol. III/3, Springer Berlin (1965). · Zbl 0779.73004
[23] Valent, T., Teoremi di existenza e unicit? in elastostatica finita, Rend. Sem. Mat. Univ. Padova 60 (1978) 165-181. · Zbl 0425.73011
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.